• ATRA is making me sick and causing a LOT of sweating. Has this made anyone else sick during chemotherapy? What other side effects have yo

    Asked by Leukemia_WN on Thursday, January 24, 2013

    ATRA is making me sick and causing a LOT of sweating. Has this made anyone else sick during chemotherapy? What other side effects have yo

    2 Answers from the Community

    • Harry's Avatar
      Harry

      I think you'll find that a lot of people have been sick during and after chemo. The degree varies. For me it's been pretty mild. I have had hives and feeling like I have the flu. Most recently I have been dealing with low grade nausea--just a feeling of blah, not actually sick. But, my chemo is different from yours so wht I have had isn't going to be what you have.

      over 4 years ago
    • SueRae1's Avatar
      SueRae1

      not on ATRA, but I have had night sweats, chills, low grade fever and flue like symptoms after some of my infusions. Fortunately they only last about a day. other side effects, such as bloating, and insomnia last longer, and we will not get into ROID rage.

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more leukemia questions.  Also, don't forget to check out our Leukemia page.